Jump to content

Search the Community

Showing results for tags 'diazapam'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I have been on meds since I was around 18, I am now 33, I have been tapering off all my meds for the last year now, I have managed to get off venlafaxine xr 75mg which I tapered off for around 4 - 6 months, and quetiapine 50mg over the last 12 months, I was on 200mg at one point and also tapered off diazapam 10mg, and also propranolol 10mg, I have been off all meds now for nearly 3 months and have been fine, I have been at the gym most days and eating healthy, I was starting to look good again and becoming myself again, I have not been human while on meds for the last lots of year
  2. ADMIN NOTE: Read this entire topic before attempting a switch to fluoxetine. Be sure to read details and cautions below . Consult a knowledgeable medical practitioner before changing medications. Also see Tips for tapering off fluoxetine (Prozac) Switching or bridging with another related drug, usually of a longer half-life, is a medically recognized way to get off psychiatric drugs, particularly if you find tapering your original drug to be intolerable. Many people with failed tapers from venlafaxine (Effexor), desvenlafaxine (Pristiq), paroxetine (Paxil), an
  3. I have been on Zoloft for over 40 years. I have been on Vicodin and Xanax for almost that long but have recently rapidly discontinued these two drugs over the course of 2 months. After one month of severe W/D sxs, I crossed over to Valium 30mgs. After stabilizing for a month, I began slowly tapering the Valium from 15mg, which is going well. I feel that the Zoloft has completely stopped working for me a long time ago and that it is now only preventing W/D sxs. I am at the maximum dose and I think that I would feel better at a much lower dose or completely off of it.
  4. I require urgent help please. Over the past 18 months I have had several medication changes due to going off 150mg Effexor cold turkey in July 2017. I didn't know how to do it any other way at the time and I told no-one what I was doing, not even my doctor. it just wasn't working any more. I had been off Effexor for about 3 months and thought I had got through the worst of it although still had some withdrawal affects going on but I was functioning okay and sleeping. I thought I'd call my doctor and let him know what I did and that is where I went wrong. He told me to reinstate
  5. How it all started. November 2017 I was prescribed .5 mg of Klonopin to be taken once daily I do not have any pre existing anxiety or health issues. The "medicine" was given to me to help with some stress induced insomnia. Since then the stress that caused the insomnia has long been resolved. I was told this medication was a low dose, and it was perfectly safe, and could be taken nightly for up to 3 months without having any problems with dependency or addiction. Even though i told the doctor 11 years prior i had a bad withdrawel from Ativan that was
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy